# SDR UHLA201612230513

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 28,694 hours, 18,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AFT LOCK INDICATION DOES NOT SHOW GREEN WHEN CLOSED AND LOCKED.  ADJUSTED THE L1 DOOR AFT LOCK INDICATION PER AMM 52-11-00. OPS GOOD.
